# SDR A6WA200440233

- Difficulty date: December 22, 2004
- Submitted: January 13, 2005
- Operation: Air carrier
- Aircraft: N408AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7568
- System (JASC): 3213 · Main Landing Gear Strut/Axle/Truck
- Part: Strut
- Condition: Discharged
- Location: Nlg
- Stage of operation: CL
- How discovered: 9
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AFTER ROTATION AND GEAR UP RECEIVED SEVERAL MESSAGES NOSE DOOR, GEAR DISAGREE, WOW INPUT AND STEERING INOP.  FOLLOWED QRH PROCEDURES LANDED WITH NOSE STEERING INOPERATIVE.  SERVICED NLG STRUT IAW CRJ AMM 12-12-32B REFERENCE AWAC W/O NR 77064 FOR DETAILS OF WORK PERFORMED KMCBICK 6735 CRSWVER835K.  (M)
